# SDR COMA0160830

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,764 hours, 17,227 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 70607
- Part serial: 101
- Condition: Malfunctioned
- Location: Avionics
- Part time: 13,282 hours, 13,178 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP MESSAGE DURING APPROACH.REPLACED THE HSTCU.
